American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J85) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Vy Khoi Le. A range and existence theorem for pseudomonotone perturbations of maximal monotone operators. Proc. Amer. Math. Soc. 139 (2011) 1645-1658. MR 2763754.
Abstract, references, and article information   
View Article: PDF

[2] Xiaohu Ji and Jiguang Bao. Necessary and sufficient conditions on solvability for Hessian inequalities. Proc. Amer. Math. Soc. 138 (2010) 175-188. MR 2550182.
Abstract, references, and article information   
View Article: PDF

[3] D. Motreanu, V. V. Motreanu and N. S. Papageorgiou. Positive solutions and multiple solutions at non-resonance, resonance and near resonance for hemivariational inequalities with $p$-Laplacian. Trans. Amer. Math. Soc. 360 (2008) 2527-2545. MR 2373324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mahdi Boukrouche and Ionel Ciuperca. Asymptotic behaviour of solutions of lubrication problem in a thin domain with a rough boundary and Tresca fluid-solid interface law. Quart. Appl. Math. 64 (2006) 561-591. MR 2259055.
Abstract, references, and article information
View Article: PDF

[5] E. N. Dancer and Yihong Du. A uniqueness theorem for a free boundary problem. Proc. Amer. Math. Soc. 134 (2006) 3223-3230. MR 2231905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Patrick Hild and Yves Renard. Local uniqueness and continuation of solutions for the discrete Coulomb friction problem in elastostatics. Quart. Appl. Math. 63 (2005) 553-573. MR 2169034.
Abstract, references, and article information
View Article: PDF

[7] Nikolaos C. Kourogenis and Nikolaos S. Papageorgiou. Nonlinear hemivariational inequalities of second order using the method of upper-lower solutions. Proc. Amer. Math. Soc. 131 (2003) 2359-2369. MR 1974632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. Ben Belgacem and Y. Renard. Hybrid finite element methods for the Signorini problem. Math. Comp. 72 (2003) 1117-1145. MR 1972730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Z. Belhachmi and F. Ben Belgacem. Quadratic finite element approximation of the Signorini problem. Math. Comp. 72 (2003) 83-104. MR 1933319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jana Björn. Boundedness and differentiability for nonlinear elliptic systems. Trans. Amer. Math. Soc. 353 (2001) 4545-4565. MR 1851183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Avner Friedman and Fernando Reitich. Symmetry-breaking bifurcation of analytic solutions to free boundary problems: An application to a model of tumor growth. Trans. Amer. Math. Soc. 353 (2001) 1587-1634. MR 1806728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Xi Ting Liang and Ming Qi Yu. Positiveness of nonnegative supersolutions of elliptic equations . Proc. Amer. Math. Soc. 111 (1991) 731-742. MR 1087007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alexander Eydeland, Joel Spruck and Bruce Turkington. Multiconstrained variational problems of nonlinear eigenvalue type: new formulations and algorithms . Math. Comp. 55 (1990) 509-535. MR 1035931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Juha Heinonen and Tero Kilpeläinen. On the Wiener criterion and quasilinear obstacle problems . Trans. Amer. Math. Soc. 310 (1988) 239-255. MR 965751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hans Wilhelm Alt, Luis A. Caffarelli and Avner Friedman. Variational problems with two phases and their free boundaries . Trans. Amer. Math. Soc. 282 (1984) 431-461. MR 732100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Avner Friedman and Daniel Phillips. The free boundary of a semilinear elliptic equation . Trans. Amer. Math. Soc. 282 (1984) 153-182. MR 728708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stuart S. Antman. The influence of elasticity on analysis: Modern developments. Bull. Amer. Math. Soc. 9 (1983) 267-291. MR 714990.
Abstract, references, and article information   
View Article: PDF

[18] Bernhard Kawohl. Starshapedness of level sets for the obstacle problem and for the capacitory potential problem . Proc. Amer. Math. Soc. 89 (1983) 637-640. MR 718988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1